RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Garcia-Pacheco, Francisco Javier

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:43
Abstract pages:479
Full texts:96
References:62
E-mail:

http://www.mathnet.ru/eng/person94766
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. F. J. Garcia-Pacheco, “Cardinality of $\Lambda$ Determines the Geometry of $\mathsf{B}_{\ell_\infty(\Lambda)}$ and $\mathsf{B}_{\ell_\infty(\Lambda)^*}$”, Funktsional. Anal. i Prilozhen., 52:4 (2018),  62–71  mathnet  elib; Funct. Anal. Appl., 52:4 (2018), 290–296  isi  scopus
2016
2. F. J. Garcia-Pacheco, F. J. Perez-Fernandez, “Fundamental aspects of vector-valued Banach limits”, Izv. RAN. Ser. Mat., 80:2 (2016),  33–46  mathnet  mathscinet  zmath  elib; Izv. Math., 80:2 (2016), 316–328  isi  scopus
2013
3. R. Armario, F. J. Garcia-Pacheco, F. J. Perez-Fernandez, “On Vector-Valued Banach Limits”, Funktsional. Anal. i Prilozhen., 47:4 (2013),  82–86  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:4 (2013), 315–318  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020